Hi..welcome to the forum!
(just a quick suggestion to put your thoughts in paragraphs..easier to read and to answer actually).
I would suggest you get referred to a GI as soon as possible. In the meantime, maybe go to a hospital to get your ankle and the lumps checked out as soon as possible.
Yes, blood work should be done. You're on an immunosuppressant which could be keeping some of your symptoms in check, but could be causing others...don't wait.
We all worry about
cancer...it's plausible....psyching yourself out is impossible to stop until you have answers. Make a plan to get it sorted out.
You could consider to be on other 5-ASA meds, both oral and rectal, instead of the prednisone again and even the imuran...if they work for you, that would be good. Yes, they're expensive unfortunately.
Where exactly is your UC located, meaning how high does it go?
Foods don't cause UC flares, but some foods will cause symptoms on their own by their action in the digestive tract. If you can't have milk, you'll have to monitor it so that you have less symptoms. It's confusing with food symptoms and UC symptoms....both together are a bad combo...it's easy to believe it's food, however.
Eat for comfort, but do eat. ARe you getting enough protein and eating fairly balanced?
You could also add probiotics to balance the flora in your digestive tract as well as fibre supplements to help bulk up the stool and keep the colon exercised.
If you're having spasming, antispasmodics help...I use dicyclomine.
*Heather* Status..Asacol 6 (3 twice daily); enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 4(Natural Factors Protec) bedtime + Primadophilus Reuteri Pearls occasionally
~multi-digestive enzymes as needed
~Ranitidine,Pariet (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!